# SDR C2XA09TY251

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 22,046 hours, 16,555 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - AIR/GROUND FAIL ON CLIMB LANDING GEAR WOULD RETRACT.  AIR RETURNED, MX ADJUSTED THE NOSE PROX SWITCH TARGET AND OPS CHECKED GOOD.  A/C WAS RELEASED.
